# SDR CA091029004

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 139 hours
- Engine: Ge CF348E5
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Deteriorated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON COMPLETION OF A REGULAR SLAT TRACK LUBE, A SLIGHT `CLICKING` SOUND WAS NOTED DURING THE FINAL STEP OF A SLAT OPS CHECK. UPON INSPECTION IT WAS NOTED THAT THE SOUND WAS BEING CAUSED BY: 1- RT WING OTBD SEAL ON NR 4 SLAT IS WORN AND CRACKED.  2- RT WING NR 4 SLAT INBD NR 8 SLAT TRACK MOBILE COVER ACTUATING FORKS WERE NOTED BENT. THIS CAUSES THE COVER TO RIDE UNEVENLY DURING SLAT EXTENSION AND RETRACTIONS.  MFG HAS BEEN NOTIFIED OF THE ISSUE.
